# SDR AALA20000392

- Difficulty date: March 3, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT OVERWING EXIT INOPERATIVE.  REPAIRED BROKEN WIRE IN OVERWING LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
